# SDR SWIA202163391

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR BEAM FITTING ATTACHED TO FRAME FS 349.00 AT APPROX LBL36 STGR 18L   (C CHECK RO 12-31-21)    / REPLACED LH FLOORBEAM FITTING AT FS349.00, LBL36, STRINGER 18L PER CRJ900 SRM 51-42-21-01-001-A01 & DRAWING SH670-31810 REV AE. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
